# SDR DXTA2013042905362

- Difficulty date: April 28, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N745QS
- Make and model: Gulstm 200
- Aircraft serial: 170
- Aircraft time: 4,882 hours, 2,973 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Diode
- Condition: Failed
- Location: Pcb
- Component: Pcb
- Component part number: SPE3506005001
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SHORT 15 MINUTES FLIGHT FROM T82 TO SAT AT 5000 FEET, WITHIN 5 MINUTES WE ENCOUNTER AN ELECTRIC BURNING SMELL IN THE COCKPIT.  CONTINUED AND THE SMELL GOT STRONGER AND STRONGER.  DURING THAT FLIGHT WE ALSO GOT AMBER RT AND LT ICE DETECT FAIL EICAS MESSAGES.  THIS CAME ON AND OFF 4 TIMES. ONE MORE TIME ON LANDING AND ONE MORE TIME IN SHUTDOWN.  AFTER ACFT WAS POWERED DOWN, AND AFTER INVESTIGATING THE SMELL, THE SMELL WAS VERY STRONG IN THE ELECTRIC COMPARTMENT RIGHT BEHIND SIC SEAT. NO SMOKE BUT SMELL IS VERY STRONG AND DISTINCTIVE.   TROUBLESHOT BURNING ODOR IN COCKPIT AND FOUND PC BOARD HAD A SHORTED DIODE. REMOVED PC BOARD AND INSTALLED A NEW CUSTOMER SUPPLIED PC BOARD. REMOVED KRUEGER FLAP EFCV HEATER BLANKET AND INSTALLED A NEW CUSTOMER SUPPLIED HEATER BLANKET IAW MM 30-00-10. OPS CHECKED GOOD. CHANGED PRINTED CIRCUIT BOARD.
